# SDR DXTA2024093000713

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N957QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0405
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR LEVER RED EMERGENCY EXIT SIGN FOREWARD OF THE MAIN CABIN DOOR IS INOP.   VERIFIED DISCREPANCY, REMOVED FWD MED EMERG LIGHT ASSY. FOUND WIRES NOT CONNECTED TO CONNECTOR. WAS UNABLE TO SEE THE OTHER END OF THE WORE. REMOVED CLOSEOUT PANEL, AND LOOKED FOR WIRE. LOCATED WIRE, AND CONNECTED LIGHT ASSY PERFORMED EMERGENCY LIGHTING SYS OPERATIONAL CHECK IAW CL -680A MM CHAP 33-50-00. OPS CHECK GOOD.
